学術雑誌論文 Syndrome of Inappropriate Antidiuretic Hormone Secretion Following Liver Transplantation

Takagi, Kosei  ,  Yagi, Takahito  ,  Shinoura, Susumu  ,  Umeda, Yuzo  ,  Yoshida, Ryuichi  ,  Nobuoka, Daisuke  ,  Watanabe, Nobuyuki  ,  Kuise, Takashi  ,  Fuji, Tomokazu  ,  Araki, Hiroyuki  ,  Fujiwara, Toshiyoshi

71 ( 1 )  , pp.85 - 89 , 2017-02 , Okayama University Medical School
ISSN:0386-300X
NII書誌ID(NCID):AA00508441
内容記述
Syndrome of inappropriate antidiuretic hormone secretion (SIADH) is an extremely rare cause of hyponatremia post-liver transplantation. A 15-year-old Japanese girl with recurrent cholangitis after Kasai surgery for biliary atresia underwent successful living donor liver transplantation. Peritonitis due to gastrointestinal perforation occurred. Hyponatremia gradually developed but improved after hypertonic sodium treatment. One month later, severe hyponatremia rapidly recurred. We considered the hyponatremia’s cause as SIADH. We suspected that tacrolimus was the disease’s cause, so we used cyclosporine instead, plus hypertonic sodium plus water intake restriction, which improved the hyponatremia. Symptomatic hyponatremia manifested by SIADH is a rare, serious complication post-liver transplantation.
本文を読む

http://ousar.lib.okayama-u.ac.jp/files/public/5/54830/20170215172109751182/71_1_85.pdf

このアイテムのアクセス数:  回

その他の情報